# SDR FDEA201409242748

- Difficulty date: September 24, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 35,381 hours, 19,412 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: A57865200174
- Part serial: FW1478
- Condition: Dented
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 SLAT DENT AGAINST NR 2 TRACK, COUNT FROM INBD.  CHECK FOR CRACK AT DENT AREA PER A300-600 NTM51-10-08.  NO CRACK FOUND.  FILLED THE DENT PER EA6-5750-T0311674  EA.
